The Michigan Mathematical Journal

Primes in arithmetic progressions.

H. L. Montgomery

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 17, Issue 1 (1970), 33-39.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029000373

Mathematical Reviews number (MathSciNet)
MR0257005

Zentralblatt MATH identifier
0209.34804

Digital Object Identifier
doi:10.1307/mmj/1029000373

Subjects
Primary: 10.42

Citation

Montgomery, H. L. Primes in arithmetic progressions. The Michigan Mathematical Journal 17 (1970), no. 1, 33--39. doi:10.1307/mmj/1029000373. http://projecteuclid.org/euclid.mmj/1029000373.


Export citation